# SDR AALA20131218004

- Difficulty date: December 9, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NR 4 FROM STATIONS 200 TO 265.  INSTALLED SPLICE REPAIR IAW SRM 53-05-00 FIGURE 4F.
